8 years on!: I had grade 3 HER... - SHARE Breast Canc...

SHARE Breast Cancer Support
1,280 members572 posts

8 years on!

Curbs
Curbs

I had grade 3 HER2 positive breast cancer in my left breast and had a mastectomy and chemo and herceptine and have been on tamoxifen for 8 years.

I am suffering with pain in my bionic boob and very itchy red décolletage which nothing seems to soothe and scratching doesn’t get rid of the itch.

Does anyone else suffer with this, is it the tamoxifen that causes it? I am worried I have carcinoid syndrome?

8 Replies
oldestnewest

I am not on Tamoxifen so I cannot speak to your side affects. I have had two friends who switched medications due to side affects. I would let your oncologist know and she/he may want to change your medications. Don't let your worries consume you. Check in with your oncologist right away. You've been through so much, you deserve some relief.

Curbs
Curbs
in reply to Dancegal

Thank you, yes I guess I should, I feel that they are so busy dealing with people just diagnosed and I don’t want to be a nuisance and should just be grateful I am alive 🤦‍♀️

Dancegal
Dancegal
in reply to Curbs

NEVER feel like you are being a nuisance! They are your first line of defense and are there to give you every bit of time you need to get the help you need! Make an appointment today!

Curbs
Curbs
in reply to Dancegal

Thank you I shall take your advice, thank you for being so kind#carolineflack

HOPEFULLY48
HOPEFULLY48
in reply to Curbs

I agree don't think you are being a nuisance. I have been having trouble with Tamoxifen too (only been on it for 1 year--after 5 years of Aromasen). I believe it is causing me to have frustrating mood swings and depression....so I made an appointment and am so glad I did. For the moment they have taken me off of Tamoxifen for 6 weeks to see if it makes a difference. If it does, they will either put me back on it and only take it every other day, completely take me off of it.....or put me back on every day and add a mild anti-depressant. I've had breast cancer twice in 2002 (post med was Letrizole 5 years) then off for 7 years....then got it again in the other breast in 2013 (post med was Aromasen t years), now I'm no Tamoxifen. I count my blessings everyday that I've survived two times, but this post medicine can leave you feeling like poop! Make that appointment girl! We're all her for you!

Curbs
Curbs
in reply to HOPEFULLY48

Thank you, everyone is so kind it means a lot x

Hey there...I am almost 16 years out. Same as you except neg on hormone, but I have had friends with strange reactions either right away or later from skin on fingers and nails falling off, to dryness, etc., so everyone is different. I still see oncologist every six months and got/get every side effect. They want to know any thing out of the ordinary. At this stage, we could all write a book.

Curbs
Curbs
in reply to cinderl8t

I was signed off by Onc after 5 years and told to keep taking tamoxifen for 10 years. Saw Onc last year re pain and itching in bionic boob and they checked to see the implant hadn’t burst but that was all, they didn’t explain the pain or itching, just signed me off again. I have seen a dermatologist re itching and redness and he has tried everything even a biopsy which I am waiting for results from. Itching is in the same place my cancer was and no where else, and the pain is like it’s in my chest wall bones. 🤷‍♀️

You may also like...